# SDR SWAA2023060545272

- Difficulty date: May 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOC BS 695 LBL 24.75 AT CENTER WING BOX 2023-299364<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE LOC BS 695 LBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 111A6000 SHEET 2 REV: B SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE LOC BS 695 LBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 111A6000 SHEET 2 REV: B  SEE INDIVIDUAL SIGN OFF BELOW. RII
